# SDR R61A201401270150

- Difficulty date: January 27, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  WASTE SERVICE DOOR HINGE CORRODED. MX R & R WASTE SERVICE DOOR HALF HINGE IAW SRM 51-41-02, 51-43-02, PN 170-85090-003, HALF HINGE.
